# SDR SWAA2013030413317

- Difficulty date: February 28, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 77,808 hours, 64,375 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 3 SLAT FIXED LEADING EDGE HAS 10.6" CRACK 1" OUTBOARD OF SLAT ACTUATOR MOD.  REPAIRED SKIN IAW EA.
